# SDR CALA2014091801258

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 20,952 hours, 7,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 8111417201
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L1 ENTRY DOOR EXTERIOR EMER LIGHT INOPERATIVE.  FOUND CONTACT BROKEN INSIDE ASSEMBLY.  R & R CONTACT PN81114-1 7201 IAW AMM & OPERATIONS CHECKED SYS GOOD IAW AMM 33-51-00.
